# SDR UIEA2018121402833

- Difficulty date: December 14, 2018
- Submitted: December 18, 2018
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 94,748 hours, 19,099 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Switch
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT GENERATOR DRIVE LIGHT INOP. EXERCISED LEFT GENERATOR DISCONNECT SWITCH AND PERFORMED ENGINE RUNS. OPS CHECK GOOD IAW AMM 24-22-01. NO DEFECTS NOTED AT THIS TIME.
